# SDR AT9900717

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 5934796523N
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L-1 DOOR NR 4 BEAM WAS CRACKED AT THE AFT END.  INSTALLED NEW FITTING, FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 51-10-3, 52-01 FIGURE 1, 51-30-2, 51-10-3, 51-10-4.
